# SDR AALA201705249003

- Difficulty date: May 23, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 6,797 hours, 2,585 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR, DOOR DAMPER PRESSURE IS NOT CORRECT, LOW.  SERVICED THE  DOOR DAMPER IAW AMM 52-22-00.
